Complutense University Library

Items where Year is 1977

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Creators | Item Type | No Grouping
Jump to: A | C | F | G | K | M | R | S | V
Number of items: 16.

A

Amores Lázaro, Ángel Miguel (1977) Generalización de la forma de Liouville. Aplicaciones. In Actas de las IV Jornadas matemáticas luso-españolas. Universidad de Zaragoza, Zaragoza, pp. 155-156. ISBN 84-600-1919-5

Ansemil, José María M. (1977) Carácter topológico de Isomorfismo del Borel. In Actas de las IV Jornadas Matemáticas Luso-Españolas. Matemáticas, 1 (1). Universidad de Zaragoza, Jaca, pp. 111-116. ISBN 84-600-1918-7

C

Callejas Berdonés, José María (1977) Educación y Libertad. José María Callejas Berdonés. (Unpublished)

F

Fernández, Juan and Dabrio, Cristino J. (1977) Caracterización de sedimentos litorales en el Mioceno del distrito lignitífero del bajo Rhin, Alemania. Cuadernos de geología (Universidad de Granada), 8 . pp. 101-116. ISSN 0366-600X

Fernández-Rañada, Antonio (1977) Klein–Gordon kinks with fourth order derivative self‐coupling. Journal of Mathematical Physics, 18 (12). pp. 2427-2431. ISSN 0022-2488

Fernández-Rañada, Antonio (1977) Relativistic quantum mechanics of hydrogen atom as weak-field limit of a nonlinear theory. International Journal of Theoretical Physics, 16 (11). pp. 795-812. ISSN 0020-7748

Fortea Pérez, Jesús (1977) Bourbaki as a manneristic cultural phenomenon. In angage et pensée mathématiques: actes du colloque international. Le Centre, pp. 411-438.

G

González de Vallejo, Luis I. (1977) Aplicaciones de los mapas geomorfológicos a la planificación urbana con un ejemplo de Tenerife. Boletín Geológico y Minero, 88 (1). pp. 45-50. ISSN 0366-0176

K

Kühnel, W. and Meseguer Guaita, José and Pfender , Michael and Sols Lucía, Ignacio (1977) Primitive recursive algebraic theories and program schemes. Bulletin of the Australian Mathematical Society, 17 (2). pp. 207-233. ISSN 0004-9727

M

Martín Serrano, Manuel (1977) La epistemología de la dialéctica social. Revista Española de la Opinión Pública (47). pp. 57-76.

Montesinos Amilibia, José María (1977) Heegaard diagrams for closed 4-manifolds. In Geometric topology. Academic Press, New York, pp. 219-237. ISBN 0-12-158860-2

Montesinos Amilibia, José María (1977) Erratum: "Minimal plat representations of prime knots and links are not unique''. Canadian Journal of Mathematics-Journal Canadien de Mathématiques, 29 . p. 224. ISSN 0008-414X

R

Romo Santos, Mª Concepción (1977) Contacto maximal en característica positiva. In Actas de las IV Jornadas matemáticas Luso-Españolas: Jaca, mayo 1977. Univ. Zaragoza, pp. 539-564. ISBN 84-600-1920-9

S

Sols Lucía, Ignacio and Meseguer Guaita, José (1977) Categorical tensor representation of deterministic, relational and probabilistic finite functions. In Actas de las Primeras Jornadas Matem´aticasHispano-Lusitanas. Consejo Superior de Investigaciones Cient´ıficas, Madrid, pp. 340-346. ISBN 94-00-03607-7

V

Vilas Minondo, Lorenzo and Hernando Costa, S. and García Quintana, Alvaro and Rincón, R. and Arche, Alfredo (1977) El Triásico de la región de Monterde-Alhama de Aragón (Provincia de Zaragoza). Cuadernos de geología ibérica, 4 . pp. 467-484. ISSN 0378-102X

Vilas Minondo, Lorenzo and Hernando Costa, S. and García Quintana, Alvaro and Rincón, R. and Arche, Alfredo (1977) El Triásico de los alrededores de Nuevalos (Zona de Monasterio de Piedra, Cordillera Ibérica). Cuadernos de geología ibérica, 4 . pp. 579-588. ISSN 0378-102X

This list was generated on Fri Oct 31 02:45:04 2014 CET.